Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Decision Sciences
Volume 2005 (2005), Issue 3, Pages 177-189
http://dx.doi.org/10.1155/JAMDS.2005.177

Quality improvement in an inventory model with finite-range stochastic lead times

Department of BCIS/QM, Frank G. Zarb School of Business, Hofstra University, Hempstead 11549-1340, NY, USA

Received 10 January 2002; Revised 1 May 2002

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Javad Paknejad, Farrokh Nasri, and John F. Affisco, “Quality improvement in an inventory model with finite-range stochastic lead times,” Journal of Applied Mathematics and Decision Sciences, vol. 2005, no. 3, pp. 177-189, 2005. doi:10.1155/JAMDS.2005.177